1mg, best e pharmacy in India


MRP: Rs. 38.20 for 1 bottle(s) (60 ML syrup each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for ZEDEX COLD

Paracetamol(125 mg/5ml),Phenylephrine(5 mg/5ml)

food interaction for ZEDEX COLD

alcohol interaction for ZEDEX COLD

pregnancy interaction for ZEDEX COLD

lactation interaction for ZEDEX COLD

There is no data available. Please consult doctor before consuming the drug.
Zedex cold 125 mg/5ml/5 mg/5ml syrup may cause excessive drowsiness and calmness with alcohol.
Zedex cold 125 mg/5ml/5 mg/5ml syrup may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Paracetamol(125 mg/5ml)


Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylephrine(5 mg/5ml)


Phenylephrine is a decongestant and is used to relieve blocked nose caused by common cold or in seasonal nasal allergies (hay fever).

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular


No substitutes found

Top General Physicians

  • Dr. M. K. Singh
    MBBS, MD
  • Dr. Prabhat Kumar Jha
    MBBS, MD
  • Dr. Joy Chakraborty
    MBBS, MD
  • Dr. R. S. Rawat
    MBBS, MD
  • Dr. R. R. Dutta
    MBBS, MD

Expert advice for ZEDEX COLD

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for ZEDEX COLD


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain.
It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.


 Q. Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it.
Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine.
Q.  Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure.
Q. Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Top Medicines Prescribed with ZEDEX COLD 125 MG/5ML/5 MG/5ML SYRUP


Content on this page was last updated on 09 July, 2015, by Dr. Varun Gupta (MD Pharmacology)